Mazеpa E.A. The Positive Solutions of Quasilinear Elliptic Inequalities on Riemannian Products

http://dx.doi.org/10.15688/jvolsu1.2015.6.1

Mazеpa Elеna Alеksееvna 
Candidate of Physical and Mathematical Sciences, Associate Professor,
Department of Mathematical Analysis and Function Theory,
Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it. , This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Universitetsky, 100, 400062 Volgograd, Russian Federation

6 2015 Mazepa

Key words: quasilinear elliptic inequalities, asymptotic behavior, the theorem of Liouville type, warped Riemannian products, cardinality of the set of solutions.

Creative Commons License
The Positive Solutions of Quasilinear Elliptic Inequalities on Riemannian Products by Mazеpa E.A. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in EnglishScience Journal of Volgograd State University. Mathematics. Physics. №6 (31) 2015 pp. 6-16

Attachments:
Download this file (1_Mazepa.pdf) 1_Mazepa.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/490
438 Downloads